Previous |  Up |  Next


[Fed] H. Federer: Geometric Measure Theory. Springer, New York, 1969. MR 0257325 | Zbl 0176.00801
[Jar-Ku] J. Jarnik and J. Kurzweil: A non-absolutely convergent integral which admits transformation and can be used for integration on manifolds. Czech. Math. J. 35 (110) (1985), 116–139. MR 0779340
[JKS] J. Jarnik, J. Kurzweil and S. Schwabik: On Mawhin’s approach to multiple nonabsolutely convergent integral. Casopis Pest. Mat. 108 (1983), 356–380. MR 0727536
[Ju-No 1] W.B. Jurkat and D.J.F. Nonnenmacher: An axiomatic theory of non-absolutely convergent integrals in $R^n$. Fund. Math. 145 (1994), 221–242. MR 1297406
[Ju-No 2] W.B. Jurkat and D.J.F. Nonnenmacher: A generalized $n$-dimensional Riemann integral and the Divergence Theorem with singularities. Acta Sci. Math. (Szeged) 59 (1994), 241–256. MR 1285443
[Ju-No 3] W.B. Jurkat and D.J.F. Nonnenmacher: The Fundamental Theorem for the $\nu _1$-integral on more general sets and a corresponding Divergence Theorem with singularities. (to appear). MR 1314531
[Ku-Jar] J. Kurzweil and J. Jarnik: Differentiability and integrability in $n$ dimensions with respect to $\alpha $-regular intervals. Results in Mathematics 21 (1992), 138–151. DOI 10.1007/BF03323075 | MR 1146639
[No] D.J.F. Nonnenmacher: Every $M_1$-integrable function is Pfeffer integrable. Czech. Math. J. 43 (118) (1993), 327–330. MR 1211754
[Pf] W.F. Pfeffer: The Gauss-Green theorem. Adv. in Math. 87 (1991), no. 1, 93–147. DOI 10.1016/0001-8708(91)90063-D | MR 1102966 | Zbl 0732.26013
[Saks] S. Saks: Theory of the integral. Dover, New York, 1964. MR 0167578
Partner of
EuDML logo